# SDR CA020405013

- Difficulty date: October 4, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 6,056 hours
- Engine: Allsn 250C28
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 2303910
- Condition: Cracked
- Location: Combust Chamber
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED ARMPIT ON COMBUSTION CASE.
